# SDR ASOA2015010712007

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 28,950 hours, 26,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER NEXT TO MAIN DOOR, NEAR FLOOR, IS MISSING. THE WIRES AND LIGHTS ARE EXPOSED.  REPLACED MISSING FLOOD LIGHT COVER IAW AMM 33-51-19, OPS CHECK GOOD.
